Economics at your fingertips  

Malliavin differentiability of indicator functions on canonical Lévy spaces

Ryoichi Suzuki

Statistics & Probability Letters, 2018, vol. 137, issue C, 183-190

Abstract: In this paper, we consider Malliavin differentiability of indicator functions on canonical Lévy spaces. We give necessary and sufficient conditions for it. This is a Lévy space version of a result of Sekiguchi and Shiota (1985).

Keywords: Malliavin calculus; Lévy processes; Indicator functions; Digital options (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2018-05-05
Handle: RePEc:eee:stapro:v:137:y:2018:i:c:p:183-190